# SDR FDEA201502250599

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 611 hours, 24,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: 400005002
- Part serial: 213
- Condition: Low Pressure
- Location: L1 Door
- Part time: 46,443 hours, 17,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ACCUMULATOR IS OUT OF GREEN BAND.  SERVICED L1 DOOR ACCUMULATOR.
